# SDR NOCA08707

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON I/B FWD FLAP UPPER SKIN 18 - 36 INCHES I/B END 15 INCHES FROM T/E.  REMOVED AND BLENDED OUT CORROSION PER 57-53-01, ALODINED AND PRIMERED AND PAINTED PER SRM 51-20-01.
